# SDR SIMA20120322003

- Difficulty date: March 22, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 29,565 hours, 27,259 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103PE2110132
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION FOUND THE LEFT AFT OVERWING EMERGENCY LIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  WHILE ATTEMPTING TO REMOVE AND REPLACE THE LAMP FOR LEFT AFT EXTERIOR EMERGENCY LIGHT LAMP, TWO NUT PLATES WERE FOUND BROKEN THAT SECURES LENS TO ASSEMBLY.  REMOVED AND REPLACED THE LEFT AFT OVERWING EXTERIOR EMERGENCY LIGHT ASSEMBLY, USING NEW HARDWARE, IAW EMB 145 AMM 33-50-10-000-801-A AND 33-50-10-400-801-A.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
